# SDR UHLA2009040600031

- Difficulty date: April 6, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 9,706 hours, 6,046 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Lever
- Part number: 5914868
- Part serial: F0032
- Condition: Inoperative
- Part time: 5,892 hours, 3,582 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER MOVING FLAP LEVER TO FLAPS 3, RECEIVED A MASTER CAUTION AND AN EICAS ANNUNCIATION OF SLAT-FLAP LVR DISAG.  CONTINUED APPROACH AND RAN QRH PROCEDURE.  DECLARED AN EMERGENCY.  LANDING UNEVENTFUL.  MAINTENANCE CLEARED INHIBITS AND CHANGED NIC PROC 5 AS A PRECAUTION.  THE SLAT FLAP CONTROL LEVER WAS LATER REPLACED.
